Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the algebraic integrals of a system of differential equations of mechanics


Author: J. A. Breves Filho
Journal: Proc. Amer. Math. Soc. 1 (1950), 498-505
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038528-7
MathSciNet review: 0038528
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Liouville, Sur le mouvement d’un corps solide pesant suspendu par l’un de ses points, Acta Math. 20 (1897), no. 1, 239–284 (French). MR 1554882, https://doi.org/10.1007/BF02418034
  • [2] P. Burgatti, Rend. Circ. Mat. Palermo vol. 29 (1910) p. 369.
  • [3] Ed. Husson, Acta Math. vol. 31 (1907) p. 71.
  • [4] S. Kowalewski, Acta Math. vol. 12 (1889) p. 177.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038528-7
Article copyright: © Copyright 1950 American Mathematical Society